# SDR SWAA2016071553871

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 65,070 hours, 51,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: BN544
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP DELAMINATED ON INBD LOWER CORNER.  R & R AFT FLAP IAW AMM.
